# SDR SWAA2019112539104

- Difficulty date: November 17, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 52,174 hours, 30,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A58800
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242VF DELAMINATED BETWEEN BS. 887 TO BS. 1016. / REPAIRED FLOOR PANEL 242VF IAW SRM.
